Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What causes continuous buring sensation in anus while having constipation?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2366 Questions
Question
Hello, My age is 28, height 5.8", and weight of 72 kg. No disease or medical history so far. I used to exercise but stopped since last 6-7 months though & maintaining average fitness now days. I have frequent constipation issues since last 6 months. From last 8-10 days im witnessing a burning sensation throughout the day in my anus. what are the probable cause for this ?
Posted Thu, 26 Dec 2013 in Digestion and Bowels
 
 
Answered by Dr. Shruti Rijhwani 30 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into your query I will like to tell you that it is a very non specific symptom and there can be multiple causes for that . Anal fissure , Hemorrhoids ,Anorectal fistula, Perianal abscess , proctitis , Pruritus ani etc. Constipation infact can also lead to burning sensation and pain in anus . I think you first solve the issue of constipation , eat whole grain foods , add psyllium husk and do regular exercise , it will solve both your problems hopefully . Take care. Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: What causes continuous buring sensation in anus while having constipation? 41 hours later
Hello Dr XXXXXXX Thanks for your quick reply. I shall do it as per your instructions. Can i take pre-probiotic tablets like vibact to improve digestion etc. Is it recommended ? Thanks
 
 
Answered by Dr. Shruti Rijhwani 6 hours later
Brief Answer: Follows. Detailed Answer: Dear Sir, Yes you can take that . Also add curd to your diet , it will be helpful with your gut problems . Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor